MathSciNet Relay Station
MathSciNet bibliographic data
MR1025610 20E28
Norton, S. P.; Wilson, R. A. The maximal subgroups of $F_4(2)$ and its automorphism group. Comm. Algebra 17 (1989), no. 11, 2809–2824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement